# SDR CA121212010

- Difficulty date: November 19, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 8,816 hours
- Engine: Pwa PT642A
- Propeller: Hartzl HCE4N3
- System (JASC): 6110 · Propeller Assembly
- Part: O-Ring
- Condition: Leaking
- Location: Propeller
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) OIL WAS LEAKING OUT FROM THE PROP AND GETTING THE DE-ICE BRUSHES WET.  WE REMOVED THE PROP AND SENT IT IN FOR REPAIR.  WHEN THEY DISSASEMBLED IT THEY FOUND AN O-RING THAT HAD BEEN DAMAGED IN ASSY.
